# SDR DALA2024041804531

- Difficulty date: April 16, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 62,649 hours, 44,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG #0286119: C/W ER/A 617263-14 REV ORIG. C/W ER/A 617263-14 REV ORIG SECTION II STEPS 1 AND 2. NO FURTHER DEFECTS NOTED. CUT OUT DAMAGED SKIN AND DRILLED REPAIR DOUBLER PER ER/A 617263-14 REV ORIG SECTION II STEP 3. C/W DVI OF DENTS REF STEP 4 SECTION II. NO DISCREPENCIES NOTED. STEP 4 HFEC C/W ON LOG 5414770. FABRICATED, PAINTED, AND INSTALLED REPAIR PARTS PER ER/A 617263-14 REV ORIG AND B717 SRM 53-03-01-2R-1 FIG 208. RESTORED FINISH PER B717 SRM 53-03-01-2R-1. C/W ER/A 617263-14 REV ORIG SECTION II PERMANENT REPAIR USED B717 SRM 53 -03-01-2R-1 FIG 208 CLASS II PERMANENT REPAIR. LEFC INSP REQUIRED: INITIAL 28,000 FC AND REPETITIVE 15,000 FC. ASSOCIATED ER/A 14-617263 ADDED FOR AC 9507. (LP #0297248)
